×

zbMATH — the first resource for mathematics

A conjugate direction algorithm without line searches. (English) Zbl 0348.65061

MSC:
65K05 Numerical mathematical programming methods
90C30 Nonlinear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hestenes, M. R., andStiefel, E.,Methods of Conjugate Gradients for Solving Linear Systems, Research Journal of the National Bureau of Standards, Vol. 49, pp. 409-436, 1952. · Zbl 0048.09901
[2] Fletcher, R., andReeves, C. M.,Function Minimization by Conjugate Gradients, Computer Journal, Vol. 7, pp. 149-154, 1964. · Zbl 0132.11701 · doi:10.1093/comjnl/7.2.149
[3] Fletcher, R.,A FORTRAN Subroutine for Minimization by the Method of Conjugate Gradients, Atomic Energy Research Establishment, Harwell, Oxfordshire, England, Report No. R-7073, 1972.
[4] Polak, E.,Computational Methods in Optimization, Academic Press, New York, New York, 1971. · Zbl 0257.90055
[5] Hestenes, M. R.,Multiplier and Gradient Methods, Computing Methods in Optimization Problems, Vol. 2, Edited by L. A. Zadeh, L. W. Neustadt, and A. V. Balakrishnan, Academic Press, New York, New York, 1969.
[6] Powell, M. J. D.,Recent Advances in Unconstrained Optimization, Mathematical Programming, Vol. 1, pp. 26-57, 1971. · Zbl 0228.90042 · doi:10.1007/BF01584071
[7] Davidon, W. C.,Optimally Conditioned Optimization Algorithms Without Linear Searches, Mathematical Programming, Vol. 9, pp. 1-30, 1975. · Zbl 0328.90055 · doi:10.1007/BF01681328
[8] Powell, M. J. D.,An Iterative Method for Finding Stationary Values of a Function of Several Variables, Computer Journal, Vol. 7, pp. 303-307, 1962. · Zbl 0104.34303
[9] Zoutendijk, G.,Methods of Feasible Directions, Elsevier Publishing Company, Amsterdam, Holland, 1960. · Zbl 0097.35408
[10] Davidon, W. C.,Variable Metric Methods for Minimization, Atomic Energy Commission, Argonne National Laboratory, Argonne, Illinois, Research and Development Report No. ANL-5990, 1959.
[11] Fletcher, R., andPowell, M. J. D.,A Rapidly Convergent Method for Minimization, Computer Journal, Vol. 6, pp. 163-168, 1963. · Zbl 0132.11603
[12] Broyden, C. G.,The Convergence of a Class of Double Rank Minimization Algorithms, Journal of the Institute of Mathematics and its Applications, Vol. 6, pp. 79-90, 1970. · Zbl 0223.65023
[13] Huang, H. Y.,A Unified Approach to Quadratically Convergent Algorithms for Function Minimization, Journal of Optimization Theory and Applications, Vol. 5, pp. 405-423, 1970. · Zbl 0194.19402 · doi:10.1007/BF00927440
[14] Nazareth, L.,Unified Approach to Unconstrained Minimization via Basic Matrix Factorizations, Journal of Linear Algebra and its Applications, Vol. 17, pp. 197-232, 1977. · Zbl 0367.15012 · doi:10.1016/0024-3795(77)90062-3
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.